Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 20, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 29, 2015, 4:28 PM CDT for Winona County, Minnesota; Buffalo County, La Crosse County, Trempealeau County, Wisconsin. It was in force for 32 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2015, 4:28 PM CDT (21:28 UTC)
- Expired
- Jun 29, 2015, 5:00 PM CDT
- In force
- 32 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Winona County, MN, Buffalo County, WI, La Crosse County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 30 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 4:35 PM CDT | HAIL 1.75 | 3 N Centerville, WI | |
| Jun 29, 4:38 PM CDT | HAIL 0.5 | Centerville, WI | |
| Jun 29, 4:40 PM CDT | HAIL 1.75 | Centerville, WI | |
| Jun 29, 4:41 PM CDT | HAIL 1 | 3 Ene Pickwick, MN | |
| Jun 29, 4:42 PM CDT | HAIL 0.25 | 5 Nw Dakota, MN | |
| Jun 29, 4:48 PM CDT | HAIL 1 | 1 N Trempealeau, WI | |
| Jun 29, 4:50 PM CDT | HAIL 1 | 1 Sw Trempealeau, MN | REPORTED AT PEROT STATE PARK ALONG WITH GUSTY WINDS |
| Jun 29, 4:55 PM CDT | HAIL 0.75 | 2 N Nodine, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 1:57 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 160 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1297 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
444
WUUS53 KARX 292128
SVRARX
MNC169-WIC011-063-121-292200-
/O.NEW.KARX.SV.W.0020.150629T2128Z-150629T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
428 PM CDT MON JUN 29 2015
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WINONA COUNTY IN SOUTHEASTERN MINNESOTA...
SOUTHERN TREMPEALEAU COUNTY IN WEST CENTRAL WISCONSIN...
NORTHWESTERN LA CROSSE COUNTY IN WEST CENTRAL WISCONSIN...
SOUTHEASTERN BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 500 PM CDT
* AT 427 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GALESVILLE...OR 11 MILES EAST OF WINONA...MOVING SOUTH-SOUTHEAST
AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
TREMPEALEAU AND GALESVILLE AROUND 435 PM CDT.
BRICE PRAIRIE AROUND 450 PM CDT.
DAKOTA AND TOWN OF HOLLAND AROUND 455 PM CDT.
HOLMEN...ONALASKA AND FRENCH ISLAND AROUND 500 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE DODGE...
ETTRICK...DRESBACH...MINDORO AND LOCK AND DAM 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4426 9138 4397 9103 4384 9143 4385 9149
4413 9164
TIME...MOT...LOC 2127Z 330DEG 23KT 4409 9144
HAIL...1.00IN
WIND...60MPH
$$
ROGERS2 follow-up statements
607
WWUS53 KARX 292137
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
437 PM CDT MON JUN 29 2015
MNC169-WIC011-063-121-292200-
/O.CON.KARX.SV.W.0020.000000T0000Z-150629T2200Z/
WINONA MN-TREMPEALEAU WI-LA CROSSE WI-BUFFALO WI-
437 PM CDT MON JUN 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN WINONA...SOUTHERN TREMPEALEAU...NORTHWESTERN LA
CROSSE AND SOUTHEASTERN BUFFALO COUNTIES...
AT 436 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TREMPEALEAU...
OR 9 MILES NORTHWEST OF HOLMEN...AND IS NEARLY STATIONARY.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC REPORTED GOLF BALL SIZE HAIL 3 MILES NORTH OF
CENTERVILLE AT 435 PM CDT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
BRICE PRAIRIE AND DAKOTA AROUND 455 PM CDT.
HOLMEN...ONALASKA...TOWN OF HOLLAND AND FRENCH ISLAND AROUND 500 PM
CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE DODGE...
ETTRICK...DRESBACH...MINDORO AND LOCK AND DAM 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4426 9138 4397 9103 4384 9143 4385 9149
4413 9164
TIME...MOT...LOC 2136Z 330DEG 23KT 4405 9141
HAIL...1.75IN
WIND...60MPH
$$
ROGERS189
WWUS53 KARX 292147
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
447 PM CDT MON JUN 29 2015
WIC011-292155-
/O.CAN.KARX.SV.W.0020.000000T0000Z-150629T2200Z/
BUFFALO WI-
447 PM CDT MON JUN 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUFFALO COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN MINNESOTA AND WEST CENTRAL WISCONSIN.
LAT...LON 4397 9103 4384 9142 4385 9146 4385 9149
4403 9159 4403 9156 4404 9157 4407 9155
4417 9127
TIME...MOT...LOC 2145Z 334DEG 24KT 4398 9138
$$
MNC169-WIC063-121-292200-
/O.CON.KARX.SV.W.0020.000000T0000Z-150629T2200Z/
WINONA MN-TREMPEALEAU WI-LA CROSSE WI-
447 PM CDT MON JUN 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN WINONA...SOUTHERN TREMPEALEAU AND NORTHWESTERN LA
CROSSE COUNTIES...
AT 445 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
TREMPEALEAU...MOVING SOUTH-SOUTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC. GOLF BALL SIZED HAIL HAS BEEN REPORTED WITH THIS
STORM IN THE CENTERVILLE AREA. HAIL UP TO QUARTERS HAVE
ALSO BEEN REPORTED EAST OF PICKWICK.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
BRICE PRAIRIE AROUND 450 PM CDT.
DAKOTA AND TOWN OF HOLLAND AROUND 455 PM CDT.
HOLMEN...ONALASKA AND FRENCH ISLAND AROUND 500 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
ETTRICK...DRESBACH...MINDORO...LOCK AND DAM 6 AND NODINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4397 9103 4384 9142 4385 9146 4385 9149
4403 9159 4403 9156 4404 9157 4407 9155
4417 9127
TIME...MOT...LOC 2145Z 334DEG 24KT 4398 9138
HAIL...1.75IN
WIND...60MPH
$$
ROGERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:30 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 29, 2:30 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 230 PM CDT MON JUN 29 2015 .SHORT TERM...(TONIGHT AND TUESDAY) ISSUED AT 230 PM CDT MON JUN 29 2015 UPPER LEVEL SHORTWAVE TOUGH DROPPING SOUTHWARD ACROSS THE REGION THIS AFTERNOON...PROVIDING MUCH OF THE FORCING FOR THE ONGOING SHOWERS AND THUNDERSTORMS. AROUND 2000 J/KG SBCAPE ALONG AND WEST OF THE MISSISSIPPI RIVER VIA THE RAP TO HELP POWER THE STORMS. HOWEVER...RAP/HRRR BUFKIT SOUNDINGS CONTINUE TO PAINT A SKINNY CAPE PROFILE...NOT SUPPORTIVE OF STRONG UPDRAFTS. SHEAR IS A BIT BETTER COMPARED TO YESTERDAY...BUT STILL RELATIVELY MEAGER. RAP PEGS 0-6KM SHEAR AT 20-25 KTS...MOST OF WHICH IS IN THE 0-3 KM LAYER. WITH A RELATIVELY DRY SUB CLOUD LAYER...EXPECT SOME ENHANCED WIND GUSTS WITH THE STRONGER STORMS. COULD SEE SOME LARGE HAIL...BUT A BUNCH OF PEA TO 1/2 INCH SIZE MIGHT BE MORE LIKELY. WIND GUSTS UP TO 40-45 KTS ALSO LOOKS REASONABLE. CAN/T RULE OUT SOMETHING HIGHER IF BOWING SEGMENTS START DEVELOPING. MESO MODELS WERE A BIT BEHIND ON THE DEVELOPMENT/SPEED OF THE CONVECTION...BUT TRENDS AND LATER RUNS FAVOR CLEARING THE BULK OF PRECIPITATION SOUTH/EAST OF THE FORECAST AREA BY 03Z. MAIN STRONG-SEVERE THREAT WOULD BE THROUGH 7-8 PM. THE UPPER LEVEL TROUGH TAKES A RIGHT TURN AS IT GETS THROUGH THE FORECAST AREA LATER TONIGHT...TAKING AIM AT THE EASTERN GREAT LAKES. SHOULD PROVIDE ENOUGH FORCING FOR MORE SHOWERS/STORMS ACROSS EASTERN WI...AND DEPENDING ON SPEED OF THE SYSTEM...COULD LINGER INTO WESTERN WI IN THE MORNING. WILL CONTINUE SOME SMALL POPS LATE OVERNIGHT/EARLY TUE MORNING TO ACCOUNT FOR THIS. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 230 PM CDT MON JUN 29 2015 MODELS IN GOOD AGREEMENT WITH A GRADUAL BREAKDOWN OF THE AMPLIFIED WEST COAST RIDGE...RESULTING IN A CHANGE FROM NORTHWEST FLOW TO MORE ZONAL FOR THE WEEKEND. GFS/ECMWF/GEM ALSO IN FAVOR OF SHUNTING ANY RIPPLES ON THE FLOW SOUTH/NORTH...TRENDING TOWARD A DRY STRING OF DAYS. EVEN WED...WHICH MODELS HAVE BEEN BOUNCING BACK AND FORTH ON WHETHER TO SPIN A SHORTWAVE ACROSS THE REGION...NOW SUGGEST THE SFC HIGH WILL WIN OUT...KEEPING THAT PIECE OF ENERGY SOUTHWEST. SOME SMALL RAIN CHANGES MAY CREEP IN A FEW DAYS BASED ON THE CONSENSUS SOLUTION...BUT OVERALL...IT LOOKS MORE DRY THAN NOT FROM WED INTO THE WEEKEND. MONDAY SHOWS SOME POTENTIAL FOR A STORMY DAY...WITH A COLD FRONT DROPPING ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1233 PM CDT MON JUN 29 2015 FOCUS IS ON POSSIBLE SEVERE THUNDERSTORMS THIS AFTERNOON AS A MID- LEVEL TROUGH DROPS THROUGH THE REGION. MAINLY VFR CONDITIONS EXPECTED BETWEEN THUNDERSTORMS...DETERIORATING INTO IFR TEMPORARILY IN THE 21-23Z TIME FRAME. ALSO...WATCH FOR STRONG MICROBURST TYPE WINDS WITH THESE STORMS. LOOK FOR THE CONVECTION TO CLEAR SOUTHEAST OF THE KRST/KLSE TAF SITES AROUND 01-02Z. LOOKS LIKE STRATUS/FOG WITH SETUP UP AGAIN EARLY TUESDAY MORNING...SIMILAR TO THIS MORNING. LOOKING FOR KRST TO SLIP INTO IFR AFTER 07Z AND KLSE AROUND 09Z. PLAN ON IMPROVEMENT INTO VFR RANGE AGAIN AFTER 14Z. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...RIECK LONG TERM....RIECK AVIATION.....DAS
Hazardous weather outlook, Jun 29, 11:45 AM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1145 AM CDT MON JUN 29 2015 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-301000- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 1145 AM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOVE SOUTH ACROSS THE AREA. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE...MAINLY NORTH OF INTERSTATE 90 AND BETWEEN 2 AND 8 PM. HAIL AND STRONG WIND GUSTS ARE THE MAIN THREATS. HEAVY DOWNPOURS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME FOR MUCH OF TUESDAY AFTERNOON THROUGH SUNDAY. THE RISK OF SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... A FEW SPOTTER GROUPS COULD BE NEEDED THIS AFTERNOON AND EARLY EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. RIECK
In the hours before
Local storm report, Jun 29, 3:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE LA CROSSE WI
358 PM CDT MON JUN 29 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL 3 NNE FOUNTAIN CITY 44.16N 91.67W
06/29/2015 E0.00 INCH BUFFALO WI PUBLIC
THE PREVIOUS REPORT OF HAIL WAS AN ERROR.
&&
DBLocal storm report, Jun 29, 3:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
358 PM CDT MON JUN 29 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL 3 NNE FOUNTAIN CITY 44.16N 91.67W
06/29/2015 E0.88 INCH BUFFALO WI PUBLIC
&&
DBLocal storm report, Jun 29, 4:04 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
404 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL ARCADIA 44.25N 91.49W
06/29/2015 E1.50 INCH TREMPEALEAU WI BROADCAST MEDIA
RELAYED FROM WEAU TELEVISION FROM VIEWER
&&
SHEASpecial weather statement, Jun 29, 4:14 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 414 PM CDT MON JUN 29 2015 WIZ017-029-032>034-041>044-292300- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON 414 PM CDT MON JUN 29 2015 ...THUNDERSTORMS BECOMING MORE NUMEROUS... THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE SOUTHWARD ACROSS NORTH-CENTRAL AND WESTERN WISCONSIN LATE THIS AFTERNOON. COVERAGE WILL CONTINUE TO INCREASE NORTH OF I-90 THROUGH 6 PM. SOME OF THE STORMS WILL BE STRONG...PRODUCING 1/2 INCH HAIL AND WIND GUSTS TO 40 MPH. HEAVY DOWNPOURS CAN ALSO BE EXPECTED. THERE IS THE POTENTIAL FOR A FEW SEVERE STORMS...WITH OVER 1 INCH HAIL THE MAIN THREAT. IF A STORM APPROACHES...SEEK SHELTER INSIDE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM.
Local storm report, Jun 29, 4:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
425 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 4 N CENTERVILLE 44.13N 91.45W
06/29/2015 E0.50 INCH TREMPEALEAU WI PUBLIC
&&
SHEALocal storm report, Jun 29, 4:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
427 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 4 N CENTERVILLE 44.13N 91.45W
06/29/2015 E0.50 INCH TREMPEALEAU WI PUBLIC
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 4:57 PM CDT | Severe Thunderstorm Warning | ARX | Houston, Winona | 33 min |
| Jun 29, 5:20 PM CDT | Severe Thunderstorm Warning | ARX | Houston | 55 min |
| Jun 29, 6:22 PM CDT | Special Weather Statement | ARX | Fillmore, Houston, Wabasha, Winona | 23 min |
| Jun 29, 6:53 PM CDT | Special Weather Statement | ARX | Houston | 37 min |
| Jun 29, 2:31 PM CDT | Special Weather Statement | ARX | Taylor | 44 min |
| Jun 29, 2:35 PM CDT | Special Weather Statement | ARX | Buffalo | 25 min |
| Jun 29, 2:59 PM CDT | Special Weather Statement | ARX | Jackson, Trempealeau | 46 min |
| Jun 29, 3:09 PM CDT | Special Weather Statement | ARX | Clark, Taylor | 21 min |
| Jun 29, 3:24 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Jackson, Trempealeau | 51 min |
| Jun 29, 3:40 PM CDT | Special Weather Statement | ARX | Clark | 65 min |
| Jun 29, 3:48 PM CDT | Special Weather Statement | ARX | Jackson, Trempealeau | 27 min |
| Jun 29, 6:06 PM CDT | Severe Thunderstorm Warning | ARX | Crawford | 54 min |
| Jun 29, 6:40 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 50 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.